Alert archive / Arkansas / Red Flag Warnings in 2016
Red Flag Warning 5, NWS Little Rock, AR
NWS Little Rock, AR issued this red flag warning at Apr 6, 2016, 2:08 PM CDT for 10 counties in Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2016, 2:08 PM CDT (19:08 UTC)
- Expired
- Apr 6, 2016, 8:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Little Rock, AR
Counties Calhoun County, AR, Clark County, AR, Dallas County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 91 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 7.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
435 WWUS84 KLZK 061908 RFWLZK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 208 PM CDT WED APR 6 2016 ...NEAR RED FLAG CONDITIONS COULD BE SEEN THIS AFTERNOON... ARZ030-037>042-052-070100- /O.UPG.KLZK.FW.A.0003.000000T0000Z-160407T0000Z/ /O.NEW.KLZK.FW.W.0005.160406T1908Z-160407T0100Z/ LOGAN-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-PIKE- 208 PM CDT WED APR 6 2016 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER ZONES 030...037...038...039... 040...041...042 AND 052... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: MUCH OF THE WESTERN AND SOUTHWESTERN PORTIONS OF THE AREA...OR GENERALLY ALONG AND SOUTHWEST OF A LINE FROM SUBIACO...TO SHERIDAN...TO HAMPTON. * WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND NORTHWEST...WITH SOME HIGHER GUSTS. * HUMIDITY: RELATIVE HUMIDITY VALUES HAVE DROPPED BELOW 25 PERCENT ACROSS WESTERN ARKANSAS WITH RELATIVE HUMIDITY VALUES FORECAST TO CONTINUE TO DROP THROUGH THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ARZ043-053>055-062-066-067-070100- /O.NEW.KLZK.FW.W.0005.160406T1908Z-160407T0100Z/ SALINE-CLARK-HOT SPRING-GRANT-DALLAS-OUACHITA-CALHOUN- 208 PM CDT WED APR 6 2016 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW HUMIDITY AND BREEZY WINDS FOR FIRE WEATHER ZONES 043...053...054...055... 062...066 AND 067... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * AFFECTED AREA: MUCH OF THE WESTERN AND SOUTHWESTERN PORTIONS OF THE AREA...OR GENERALLY ALONG AND SOUTHWEST OF A LINE FROM SUBIACO...TO SHERIDAN...TO HAMPTON. * WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND NORTHWEST...WITH SOME HIGHER GUSTS. * HUMIDITY: RELATIVE HUMIDITY VALUES HAVE DROPPED BELOW 25 PERCENT ACROSS WESTERN ARKANSAS WITH RELATIVE HUMIDITY VALUES FORECAST TO CONTINUE TO DROP THROUGH THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ARZ003>005-012-013-021>023-031-070000- /O.CON.KLZK.FW.A.0003.000000T0000Z-160407T0000Z/ BOONE-MARION-BAXTER-NEWTON-SEARCY-JOHNSON-POPE-VAN BUREN-CONWAY- 208 PM CDT WED APR 6 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR LOW HUMIDITY AND BREEZY WINDS FOR FIRE WEATHER ZONES 003...004... 005...012...013...021...022...023 AND 031... * AFFECTED AREA: MUCH OF THE WESTERN AND NORTHWESTERN PORTIONS OF THE AREA...OR GENERALLY ALONG AND WEST OF A LINE FROM MOUNTAIN HOME...TO MORRILTON...TO HOT SPRINGS...TO MURFREESBORO. * WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND NORTHWEST...WITH SOME HIGHER GUSTS. * HUMIDITY: EXPECT RELATIVE HUMIDITY VALUES TO DROP BELOW 30 PERCENT THIS AFTERNOON FOR A LARGE PORTION OF THE WATCH AREA. SOME LOCATIONS COULD DROP BELOW 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
040 WWUS84 KLZK 061912 AAC RFWLZK URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 212 PM CDT WED APR 6 2016 ...RED FLAG CONDITIONS WILL BE SEEN THIS AFTERNOON... ARZ030-037>043-052>055-062-066-067-070100- /O.CON.KLZK.FW.W.0005.000000T0000Z-160407T0100Z/ LOGAN-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-SALINE-PIKE-CLARK- HOT SPRING-GRANT-DALLAS-OUACHITA-CALHOUN- 212 PM CDT WED APR 6 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW HUMIDITY AND BREEZY WINDS FOR FIRE WEATHER ZONES 030...037...038... 039...040...041...042...043...052...053...054...055...062... 066 AND 067... * AFFECTED AREA: MUCH OF THE WESTERN AND SOUTHWESTERN PORTIONS OFTHE AREA...OR GENERALLY ALONG AND SOUTHWEST OF A LINE FROM SUBIACO...TO SHERIDAN...TO HAMPTON. * WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND NORTHWEST...WITH SOME HIGHER GUSTS. * HUMIDITY: RELATIVE HUMIDITY VALUES HAVE DROPPED BELOW25 PERCENT ACROSS WESTERN ARKANSAS WITH RELATIVE HUMIDITY VALUES FORECAST TO CONTINUE TO DROP THROUGH THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ARZ003>005-012-013-021>023-031-070000- /O.CON.KLZK.FW.A.0003.000000T0000Z-160407T0000Z/ BOONE-MARION-BAXTER-NEWTON-SEARCY-JOHNSON-POPE-VAN BUREN-CONWAY- 212 PM CDT WED APR 6 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR LOW HUMIDITY AND BREEZY WINDS FOR FIRE WEATHER ZONES 003...004... 005...012...013...021...022...023 AND 031... * AFFECTED AREA: MUCH OF THE WESTERN AND NORTHWESTERN PORTIONS OF THE AREA...OR GENERALLY ALONG AND WEST OF A LINE FROM MOUNTAIN HOME...TO MORRILTON...TO HOT SPRINGS...TO MURFREESBORO. * WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND NORTHWEST...WITH SOME HIGHER GUSTS. * HUMIDITY: EXPECT RELATIVE HUMIDITY VALUES TO DROP BELOW 30 PERCENT THIS AFTERNOON FOR A LARGE PORTION OF THE WATCH AREA. SOME LOCATIONS COULD DROP BELOW 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
792 WWUS84 KLZK 061929 RFWLZK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 229 PM CDT WED APR 6 2016 ...RED FLAG CONDITIONS WILL BE SEEN THIS AFTERNOON...WITH NEAR RED FLAG CONDITIONS POSSIBLE AGAIN THURSDAY AFTERNOON... ARZ030-037>043-052>055-062-066-067-070615- /O.NEW.KLZK.FW.A.0004.160407T1800Z-160408T0000Z/ /O.CON.KLZK.FW.W.0005.000000T0000Z-160407T0100Z/ LOGAN-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-SALINE-PIKE-CLARK- HOT SPRING-GRANT-DALLAS-OUACHITA-CALHOUN- 229 PM CDT WED APR 6 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER ZONES 030...037...038... 039...040...041...042...043...052...053...054...055...062... 066 AND 067... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER ZONES 030...037...038...039...040...041...042...043...052...053...054... 055...062...066 AND 067... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AFFECTED AREA: MUCH OF THE WESTERN AND SOUTHWESTERN PORTIONS OFTHE AREA...OR GENERALLY ALONG AND SOUTHWEST OF A LINE FROM SUBIACO...TO SHERIDAN...TO HAMPTON. * WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND NORTHWEST...WITH SOME HIGHER GUSTS. * HUMIDITY: RELATIVE HUMIDITY VALUES HAVE DROPPED BELOW25 PERCENT ACROSS WESTERN ARKANSAS WITH RELATIVE HUMIDITY VALUES FORECAST TO CONTINUE TO DROP THROUGH THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ARZ003>005-012-013-021>023-031-070615- /O.NEW.KLZK.FW.A.0004.160407T1800Z-160408T0000Z/ /O.CON.KLZK.FW.A.0003.000000T0000Z-160407T0000Z/ BOONE-MARION-BAXTER-NEWTON-SEARCY-JOHNSON-POPE-VAN BUREN-CONWAY- 229 PM CDT WED APR 6 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER ZONES 003...004... 005...012...013...021...022...023 AND 031... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER ZONES 003...004...005...012...013...021...022...023 AND 031... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AFFECTED AREA: MUCH OF THE WESTERN AND NORTHWESTERN PORTIONS OF THE AREA...OR GENERALLY ALONG AND WEST OF A LINE FROM MOUNTAIN HOME...TO MORRILTON...TO HOT SPRINGS...TO MURFREESBORO. * WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND NORTHWEST...WITH SOME HIGHER GUSTS. * HUMIDITY: EXPECT RELATIVE HUMIDITY VALUES TO DROP BELOW 30 PERCENT THIS AFTERNOON FOR A LARGE PORTION OF THE WATCH AREA. SOME LOCATIONS COULD DROP BELOW 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ARZ014-024-032-044-063-068-070615- /O.NEW.KLZK.FW.A.0004.160407T1800Z-160408T0000Z/ STONE-CLEBURNE-FAULKNER-PULASKI-CLEVELAND-BRADLEY- 229 PM CDT WED APR 6 2016 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR LOW HUMIDITY AND BREEZY WINDS...FOR FIRE WEATHER ZONES 014...024...032...044...063 AND 068... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AFFECTED AREA: MUCH OF THE WESTERN ARKANSAS...OR GENERALLY ALONG AND WEST OF A LINE FROM MOUNTAIN HOME...TO LITTLE ROCK...TO WARREN. * WIND: EXPECT 20 FT WINDS OF 15 TO 20 MPH FROM THE WEST AND NORTHWEST...WITH SOME HIGHER GUSTS. * HUMIDITY: EXPECT RELATIVE HUMIDITY VALUES TO DROP BELOW 30 PERCENT THIS AFTERNOON FOR A LARGE PORTION OF THE WATCH AREA. SOME LOCATIONS COULD DROP BELOW 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this red flag warning went out at Apr 6, 12:31 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 6, 12:31 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1231 PM CDT WED APR 6 2016 .AVIATION... SHOWERS AND ITS ASSOCIATED COLD FRONT IS CURRENTLY MOVING THROUGH ARKANSAS. CONTINUING TO SEE REPORTS OF RA AT KHRO/KBPK/KLIT WITH SOME TEMPORARY MVFR CEILINGS. ALREADY BEGINNING TO SEE THE BACK EDGE OF THE CLOUDS MOVING INTO WESTERN ARKANSAS AND WILL CONTINUE TO SEE CLOUDS ERODE THIS AFTERNOON. CONDITIONS WILL BE BREEZY THIS AFTERNOON AND AGAIN ON THURSDAY. DID INCLUDE SOME WIND SHEAR AT KHRO AND KBPK DURING THE EARLY MORNING HOURS...BUT SHOULD BE LESS OF AN IMPACT AFTER 15Z. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 73 49 74 45 / 50 0 10 10 CAMDEN AR 79 50 79 51 / 30 0 10 10 HARRISON AR 69 44 70 40 / 40 0 10 10 HOT SPRINGS AR 75 49 79 49 / 20 0 10 10 LITTLE ROCK AR 75 50 77 48 / 30 0 10 10 MONTICELLO AR 76 51 78 51 / 30 10 10 10 MOUNT IDA AR 75 48 78 47 / 30 0 10 10 MOUNTAIN HOME AR 68 46 72 42 / 50 0 10 10 NEWPORT AR 69 47 73 42 / 40 0 10 10 PINE BLUFF AR 77 49 77 49 / 30 0 10 10 RUSSELLVILLE AR 74 46 77 45 / 40 0 10 10 SEARCY AR 72 47 75 44 / 40 0 10 10 STUTTGART AR 75 47 76 46 / 40 0 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FIRE WEATHER WATCH UNTIL 7 PM CDT THIS EVENING FOR BAXTER-BOONE- CONWAY-GARLAND-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PERRY-PIKE- POLK-POPE-SCOTT-SEARCY-VAN BUREN-YELL. && AVIATION...65
Hazardous weather outlook, Apr 6, 4:01 AM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 401 AM CDT WED APR 6 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA- CALHOUN-BRADLEY-DREW- 401 AM CDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE THROUGH THE STATE TODAY...WITH SOME SHOWERSAND ISOLATED THUNDERSTORMS POSSIBLE ALONG AND AHEAD OF THIS FRONT. HOWEVER...THE THREAT FOR WIDESPREAD SEVERE WEATHER WITH THIS FRONT WILL REMAIN LOW. BREEZY CONDITIONS WILL BE SEEN THROUGH THIS AFTERNOON...WITH WINDS OF 15 TO 25 MPH EXPECTED. GUSTS COULD EXCEED 30 MPH. WINDS WILL BE SOUTHERLY AHEAD OF THE COLD FRONT...THEN SWITCH TO THE WEST AND NORTHWEST BEHIND THE FRONT. MUCH DRIER AIR WILL MOVE INTO THE STATE BEHIND THIS FRONT. WITH THE BREEZY CONDITIONS EXPECTED...THE WILD FIRE THREAT WILL INCREASE DRAMATICALLY AS A RESULT...ESPECIALLY ACROSS WESTERN AND NORTHWESTERN SECTIONS OF THE AREA. THESE CONDITIONS COULD LEAD TO RAPID FIRE GROWTH...AND AS A RESULT...ANY OUTDOOR BURNING IS STRONGLY DISCOURAGED ACROSS WESTERN AND NORTHWEST SECTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE INCREASED WILD FIRE THREAT WILL CONTINUE FOR THURSDAY AS BREEZY CONDITIONS AND LOW HUMIDITY WILL BE SEEN FOR PORTIONS OF THE AREA. A STORM SYSTEM WILL MOVE THROUGH THE REGION EARLY NEXT WEEK...WITH CHANCES FOR SHOWERS AND THUNDERSTORMS RETURNING TO THE FORECAST. HOWEVER...THE THREAT FOR SEVERE WEATHER REMAINS UNCERTAIN AT THIS TIME THIS FAR OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:00 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 16 hr |
| Apr 6, 3:12 AM CDT | Fire Weather Watch | LZK | Baxter, Conway, Garland, Marion, Perry, Pike | 16 hr |
| Apr 6, 2:29 PM CDT | Fire Weather Watch | LZK | Baxter, Bradley, Calhoun, Clark, Cleburne, Cleveland and 15 more | 29 hr |
| Apr 6, 4:20 PM CDT | Special Weather Statement | LZK | Arkansas | 25 min |
Nearby
Red Flag Warnings in Arkansas, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.